# SDR GTIA2021071535873

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 19,948 hours, 8,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: L4 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT L4 DOOR SILL BEAM,SEE RAF 01 2720004-02. LTPR NR 5001088264-0040.--
